# SDR 9607829612

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 13621228
- Condition: Low Pressure
- Location: Tail Cone
- Part time: 1,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL CONE EMERGENCY EVACUATION SLIDE LOW ON PRESSURE.  REPLACED SLIDE.
